# SDR DALA2023070605479

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,566 hours, 42,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603. CORRECTIVE ACTION: RE SECURED SIGN COVER. OK FOR SVC. (2846507)
